| Catalog Number |
362035 |
| Medical Device Problem Codes |
Device Alarm System (1012); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
Low Blood Pressure/ Hypotension (1914)
| Date of Event |
12/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The reported defect was unable to be confirmed.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: air bubbles causing pump to stop infusing and pt bp dropping.Alarm events air in line - not visible and unresolved.Impact to patient: vital signs compromised.Action(s) taken followed b braun tips to resolve alarms (air-in-line and occlusion), other.Medication / fluid norepinephrine.Iv rate 0.18mcg/kg/min.